Formalized Token Models and Duality in Semantics: An Algebraic Approach

Journal of Symbolic Logic 69 (2):443 - 477 (2004)
Abstract
Employing the theory of Birkhoff polarities as a model of model theory yields an inductively defined dual structure which is a formalization of semantics and which allows for simple proofs of some new results for model theory
Keywords No keywords specified (fix it)
Categories (categorize this paper)
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
 
Download options
PhilPapers Archive


Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 9,360
External links
  •   Try with proxy.
  •   Try with proxy.
  • Through your library Configure
    References found in this work BETA

    No references found.

    Citations of this work BETA

    No citations found.

    Similar books and articles
    Lars Hansen (2005). On an Algebra of Lattice-Valued Logic. Journal of Symbolic Logic 70 (1):282 - 318.
    Steve Awodey (2013). First-Order Logical Duality. Annals of Pure and Applied Logic 164 (3):319-348.
    Denis Bonnay & Paul Égré (2009). Inexact Knowledge with Introspection. Journal of Philosophical Logic 38 (2):179 - 227.
    Analytics

    Monthly downloads

    Added to index

    2010-08-24

    Total downloads

    2 ( #258,285 of 1,089,047 )

    Recent downloads (6 months)

    0

    How can I increase my downloads?

    My notes
    Sign in to use this feature


    Discussion
    Start a new thread
    Order:
    There  are no threads in this forum
    Nothing in this forum yet.